m+Medelevator.RU
← Поиск публикаций
Journal of the American Academy of Dermatology · 2004

Oral pemphigus vulgaris after anthrax vaccine administration: association or coincidence?

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Muellenhoff Matthew, Cukrowski Tiffany, Morgan Michael, Dorton David

Аннотация

Pemphigus vulgaris is an autoimmune blistering disorder of the skin and mucous membranes. Numerous medications, ultraviolet light, and radiation have all been implicated in the etiology of the disease. We present a patient with pemphigus vulgaris whose disease developed after administration of anthrax vaccine. The histologic and immunofluorescence findings were characteristic of pemphigus vulgaris. Adverse systemic events associated with the anthrax vaccine consist primarily of flu-like symptoms. Previous cases of pemphigus vulgaris associated with anthrax vaccine administration have not been reported. Considering the recent deliberate outbreaks of anthrax and continued threats of bioterrorism, the potential exists for widespread administration of the anthrax vaccine. Accordingly, continued observation and documentation of true adverse events is needed.

Предметные рубрики MeSH